# SDR ASOA201000086

- Difficulty date: January 22, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 26,033 hours, 22,187 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 PRESSURE BULKHEAD FWD FACE HAS AN 80 PERCENT FSH HFEC INDICATION NOTED APPROX 0.50" LONG EXTENDING FROM THE UPPER CORNER OF THE AFT CARGO DOOR TRACK AT LBL 27.50 APPROX WL 131.00.  COMPLIED WITH EC/TC REO 601R-53-61-1541.
